Expand icon Search icon File icon file Download

Items where Author is "O’Hara, JG"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

O’Hara, JG and Sophocleous, C and Leach, PGL (2013) Application of Lie point symmetries to the resolution of certain problems in financial mathematics with a terminal condition. Journal of Engineering Mathematics, 82 (1). pp. 67-75. DOI https://doi.org/10.1007/s10665-012-9595-4

Caister, NC and Govinder, KS and O’Hara, JG (2011) Solving a nonlinear pde that prices real options using utility based pricing methods. Nonlinear Analysis: Real World Applications, 12 (4). pp. 2408-2415. DOI https://doi.org/10.1016/j.nonrwa.2011.02.015

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) Symmetry analysis of a model of stochastic volatility with time-dependent parameters. Journal of Computational and Applied Mathematics, 235 (14). pp. 4158-4164. DOI https://doi.org/10.1016/j.cam.2011.03.009

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) Algebraic solution of the Stein–Stein model for stochastic volatility. Communications in Nonlinear Science and Numerical Simulation, 16 (4). pp. 1752-1759. DOI https://doi.org/10.1016/j.cnsns.2010.08.008

Pillay, E and O’Hara, JG (2011) FFT based option pricing under a mean reverting process with stochastic volatility and jumps. Journal of Computational and Applied Mathematics, 235 (12). pp. 3378-3384. DOI https://doi.org/10.1016/j.cam.2010.10.024

Gounden, S and O’Hara, JG (2010) An analytic formula for the price of an American-style Asian option of floating strike type. Applied Mathematics and Computation, 217 (7). pp. 2923-2936. DOI https://doi.org/10.1016/j.amc.2010.08.025

Naicker, V and O’Hara, JG and Leach, PGL (2010) A note on the integrability of the classical portfolio selection model. Applied Mathematics Letters, 23 (9). pp. 1114-1119. DOI https://doi.org/10.1016/j.aml.2010.04.046

This list was generated on Sat Jan 28 20:03:51 2023 GMT.